# SDR AALA202510138180

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 33,890 hours, 14,040 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMBOUT,  RIGHT FUEL QUANTITY BEGAN DECREASING RAPIDLY.  AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.  (OPEN).
